# SDR CA080409003

- Difficulty date: April 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 60,094 hours
- Engine: Ge CF680C2*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER 30 MIN IN CRUISE, CAB PRESSURE REG NR 2 FAULT, FOLLOWED BY CAB PRESSURE REG NR 1 FAULT.  UNABLE TO CONTROL IN MANUAL.  EMERGENCY DESCENT AND QAR PROCEDURES FOLLOWED.  PAX MASK SYSTEM ACTIVATED IN AUTO.  FLIGHT RETURNED TO STATION AT FL 10,000 FT.  ACFT WAS REMOVED FROM SERVICE FOR INVESTIGATION.
